# SDR SWAA2024100931353

- Difficulty date: August 27, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 59,564 hours, 35,985 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE WEB LOCATED OFSS568 AT RT WING 2024-528545<[01] REPLACED LEADING EDGE WEB LOCATED OFSS568 AT RT WING IAW B737-700 SRM 51-10-02 AND DWG 116A5600 REV - SEE INDIVIDUAL SIGN OFF BELOW;[02] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
